# SDR NACA2022072000001

- Difficulty date: July 20, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 106,910 hours, 19,460 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Eicas
- Part number: 80217010
- Part serial: 200303196
- Condition: Fault Message
- Part time: 7,734 hours, 3,282 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG PRV EICAS MESSAGE ON ENGINE START IN GATES @ MIA. REMOVED AND REPLACED LEFT ENGINE PRV IAW B767 AMM 36-11-18, AWAITING OPS CHECK AND LEAK CHECK SEE ITEM M-2 (GOOD). ETOPS GROUND VERIFICATION COMPLIED WITH.
